hi.. recently, i went to a certain facial center to get my blackheads removed on the nose part area.. the procedure that they did is very abrasive to the point that my whole face went red for one day.. the sad part is, brown spot on my nose area started to appear.. i dont what to do with it.. help me
It can be due to post inflammatory hyperpigmentation. The treatment for post inflammatory hyperpigmentation includes various skin creams like hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment but it should be used after a prescription because they have plenty of side effects. If it still persists then you can go in for laser treatment, Chemical peeling or microdermabrasion.
I suggest you to get it evaluated from a dermatologist.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.